# SDR SWAA2024122680438

- Difficulty date: December 23, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 58,117 hours, 29,979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY OVERWING (ROW 11DEF) INOP<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY AT ROW 11DEF IN REFERENCE WITH AMM 33-51-06. OPS CHECK GOOD AT THIS TIME
